MAUDE Adverse Event Report: HALYARD HEALTH KIMVENT 24 HOUR ORAL CARE KIT Q4 16; VAP ORAL CARE PRODUCTS

HALYARD HEALTH KIMVENT 24 HOUR ORAL CARE KIT Q4 16; VAP ORAL CARE PRODUCTS
Model Number 97021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not available for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units.This is the second of two reports.Refer to 8030647-2017-00040 for the first report.It was reported that, two different nurses reported that the swab came apart and was in the patient's mouth.No injury reported.No additional information provided.

Brand Name
KIMVENT 24 HOUR ORAL CARE KIT Q4 16
Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6446955
Report Number8030647-2017-00041
Device Sequence Number13660497
Product Code JOL
UDI-Device Identifier30680651970214
UDI-Public30680651970214
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number97021
Device Catalogue Number991097021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date03/30/2017
Patient Sequence Number1